# SDR SIMA20120302010

- Difficulty date: March 2, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 29,891 hours, 28,192 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE EMERGENCY LIGHTING BATTERY ASSEMBLY & BATTERY CHARGER INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 EMERGENCY LIGHTING BATTERY ASSEMBLY & BATTERY CHARGER WC 33-700-19 #2 A3265.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
